MAUDE Adverse Event Report: Q CORE MEDICAL LTD. AP202 -INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER AND 0.2 FILTER, NEEDLE Y; ADMINISTRATION SET

Q CORE MEDICAL LTD. AP202 -INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER AND 0.2 FILTER, NEEDLE Y; ADMINISTRATION SET
Catalog Number 12000-000-0011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Q core medical ltd (manufacturer) is submitting the report on behalf of hospira.Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: leakage of orencia.
 
Additional Manufacturer Narrative
(b)(4).Exemption number, e2014005.
 
Event or Problem Description
The event was reported by a customer from usa: leakage of orencia.

Brand Name
AP202 -INFUSION SET WITH VENTED/NON-VENTED DRIP CHAMBER AND 0.2 FILTER, NEEDLE Y
Common Device Name
ADMINISTRATION SET
Manufacturer (Section D)
Q CORE MEDICAL LTD.
yad haruzim st. 29
netanya, 42505 29
IS  4250529
MDR Report Key6515077
Report Number3010293992-2017-00062
Device Sequence Number1642098
Product Code FPA
UDI-Device Identifier17290109150427
UDI-Public17290109150427
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141834
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number12000-000-0011
Device Lot Number62-266-5G
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/28/2017
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/24/2017
Supplement Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1